| Model Number |
MMT-551NAH |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed the displacement test but a33 alarm during the basic occlusion test due to protruded drive support disk.Unable to perform the occlusion, prime/a33 and excessive no delivery alarm due to a33 alarm.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a stuck in no delivery when trying to change the infusion set.Customer stated that the insulin did exit.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.